# SDR C2XA09CL121

- Difficulty date: September 22, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145LR
- Aircraft serial: 145133
- Aircraft time: 25,172 hours, 18,869 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 1394
- Condition: Faulty
- Location: Cockpit
- Part time: 11,963 hours, 9,596 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CLE FLT 2629 - THE CREW REPORTED A SPOILER FAIL, SPS ADVANCED, LANDING GEAR AIR/GROUND FAIL/E1 IDLE STOP FAIL, AND WOW INOP MESSAGE ON THE EICAS WHILE TAXIING.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT (LGEU).  OPERATIONAL CHECKS WERE GOOD.
